# SDR UIEA2021072701633

- Difficulty date: July 27, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Equip Cool Vlv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING "VALVE "LIGHT ILLUMINATED.( CYCLED EQUIPMENT COOLING SELECTOR SWITCH FROM "AUTO" TO "STBY" REF B767 AMM 21-58-00 VALVE CLEARD ONCE SWITCH WAS TAKEN BACK TO AUTO. NO FURTHER EFFECTS NOTED. )
